# SDR UPS07249643

- Difficulty date: April 20, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S SLIDING WINDOW WILL NOT OPEN.  ADJUSTED GUIDE PIN OF CAPTAIN'S SLIDING WINDOW WITH REF TO MM 56-12-11-5. WINDOW OPERATES AND SECURES LOCKED NORMAL.
